Alert archive / Michigan / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 19, NWS Grand Rapids, MI

May 8, 2014Gratiot County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at May 8, 2014, 12:27 AM EDT for Gratiot County, Michigan. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2014, 12:27 AM EDT (04:27 UTC)
Expired
May 8, 2014, 1:30 AM EDT
In force
63 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Gratiot County, MI

The radar

The Grand Rapids radar (KGRR), 93 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 12:45 AM EDTHAIL 11 N Alma, MIWATER WAS REPORTED OVER ROADWAYS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 4.5 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2014-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2014-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 372 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
874 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
372 m²/s²
0-3 km storm-relative helicity
531 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

933 
WUUS53 KGRR 080427
SVRGRR
MIC057-080530-
/O.NEW.KGRR.SV.W.0019.140508T0427Z-140508T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1227 AM EDT THU MAY 8 2014

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRATIOT COUNTY IN CENTRAL MICHIGAN...

* UNTIL 130 AM EDT

* AT 1225 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELWELL...
  AND MOVING EAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  ALMA...               ITHACA...             SEVILLE TWP...
  LAFAYETTE TWP...      FOREST HILL...        NORTH STAR...
  ELWELL...             WHEELER...            ST. LOUIS...
  BRECKENRIDGE...       LANGPORT...           BEEBE...
  EUGENE...             EDGEWOOD...           NEW HAVEN CENTER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4320 8438 4320 8481 4346 8480 4346 8436
TIME...MOT...LOC 0427Z 270DEG 19KT 4336 8471

HAIL...1.00IN
WIND...<50MPH

$$

93
2 follow-up statements
451 
WWUS53 KGRR 080447
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1247 AM EDT THU MAY 8 2014

MIC057-080530-
/O.CON.KGRR.SV.W.0019.000000T0000Z-140508T0530Z/
GRATIOT MI-
1247 AM EDT THU MAY 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GRATIOT COUNTY
UNTIL 130 AM EDT...

AT 1244 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEEBE...AND
MOVING EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
  ALMA...               ITHACA...             SEVILLE TWP...
  LAFAYETTE TWP...      FOREST HILL...        NORTH STAR...
  ELWELL...             WHEELER...            ST. LOUIS...
  BRECKENRIDGE...       LANGPORT...           BEEBE...
  GALLOWAY...           EUGENE...             EDGEWOOD...
  NEW HAVEN CENTER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4320 8438 4320 8481 4346 8480 4346 8436
TIME...MOT...LOC 0447Z 270DEG 19KT 4336 8456

HAIL...1.00IN
WIND...<50MPH

$$

93
087 
WWUS53 KGRR 080512
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
112 AM EDT THU MAY 8 2014

MIC057-080522-
/O.CAN.KGRR.SV.W.0019.000000T0000Z-140508T0530Z/
GRATIOT MI-
112 AM EDT THU MAY 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR GRATIOT COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4320 8438 4320 8481 4346 8480 4346 8436
TIME...MOT...LOC 0512Z 270DEG 19KT 4336 8438

$$

93

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 11:21 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, May 7, 11:21 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1121 PM EDT WED MAY 7 2014

LATEST UPDATE...
AVIATION

.SYNOPSIS...
ISSUED AT 330 PM EDT WED MAY 7 2014

MUCH WARMER AIR WILL SWEEP INTO THE AREA FROM THE SOUTH ON THURSDAY
AS A WARM FRONT LIFTS NORTH THROUGH THE AREA TONIGHT. HIGHS ON
THURSDAY WILL PUSH INTO THE 80S FROM THE INTERSTATE 96 CORRIDOR OFF
TO THE SOUTH. ROUNDS OF SHOWERS AND STORMS ARE POSSIBLE INTO FRIDAY
NIGHT...WITH THE BEST CHANCES OCCURRING THURSDAY EVENING THROUGH
FRIDAY MORNING. MANY LOCATIONS WILL SEE AN ADDITIONAL ONE HALF TO
ONE INCH OF RAINFALL.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 330 PM EDT WED MAY 7 2014

CONVECTIVE TRENDS WILL BE THE MAIN FOCUS OF THE SHORT TERM. FIRST
ORDER OF BUSINESS IS THE CHANCES FOR REDEVELOPMENT THIS EVENING AS
THE 850MB LLJ AND MOISTURE TRANSPORT RAMPS UP. HI-RES MODELS ARE NOT
SHOWING MUCH IN THE WAY OF ACTIVITY THIS EVENING OR TONIGHT...BUT
WOULD NOT BE SURPRISED TO SEE REDEVELOPMENT LATER THIS EVENING. HAVE
MAINLY CHANCE POPS IN THE FORECAST TO COVER THIS THREAT.

AS WE HEAD INTO THURSDAY IT LOOKS LIKE WE MAY BE MAINLY CAPPED IN
THE WARM SECTOR OF THE SYSTEM SO ONLY HAVE 20/30 PCT CHANCE WORDING
IN FOR THE NORTHERN AND WESTERN SECTIONS OF THE CWA.

BEST CHANCES FOR SHOWERS AND STORMS TO COME THURSDAY NIGHT INTO
FRIDAY MORNING AS A STRONG LLJ SWEEPS ACROSS THE FORECAST AREA.
THINKING THREAT FOR SEVERE IS SOMEWHAT MARGINAL THROUGH THIS ENTIRE
EVENT AND SO DOES SPC...WITH QUITE A BIT OF GENERAL THUNDER COVERING
OUT AREA. PRECIPITATION SHOULD TAPER OFF TO SHOWERS FRIDAY NIGHT
BEHIND THE FRONT.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 330 PM EDT WED MAY 7 2014

SEASONABLY MILD WEATHER IS ANTICIPATED THIS WEEKEND WITH MAX TEMPS
WELL INTO THE 60S SATURDAY THEN IN THE 70S FOR SUNDAY. THERE IS JUST
A SMALL CHANCE OF A SHOWER SUNDAY WITH THE WARM FRONT BUT MOST AREAS
WILL NOT SEE ANY RAINFALL SUNDAY.

THE WX PATTERN WILL BECOME A LITTLE UNSETTLED EARLY NEXT WEEK AS THE
NEXT LOW PRESSURE SYSTEM IN THE PLAINS STATES GRADUALLY MOVES EAST.
IT WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS AS EARLY AS
MONDAY AND FOR TUESDAY. TEMPS WILL RETURN TO NEAR NORMAL BEHIND THAT
SYSTEM FOR THE MIDDLE PORTION OF NEXT WEEK.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1115 PM EDT WED MAY 7 2014

I BACKED OFF ON THE MVFR CEILINGS TONIGHT. NOT SEEING MUCH IN THE
WAY OF LOWER CLOUD DEVELOPMENT AT THIS TIME. I ALSO DELAYED THE
LOWERING OF THE VISIBILITIES. WHILE IT WILL BE UNSTABLE
TONIGHT....I DID NOT FEATURE THUNDERSTORMS AS CAP TRIES TO FORM.
HOWEVER...AVIATORS SHOULD MONITOR THE STORMS IN WRN WI...AS THEY
MAY TRY TO TRACK INTO LOWER MI LATER TONIGHT.

ON THURSDAY THE ATMOSPHERE REMAINS UNSTABLE...ESPECIALLY IN THE
AFTERNOON AND EVENING. THE CAP BECOMES WEAK...SO WILL NEED TO
MONITOR THE POTENTIAL FOR STORMS. FOR NOW I KEPT THEM OUT OF THE
FORECAST. IF STORMS DO FORM...THE COULD BECOME QUITE STRONG.

&&

.MARINE...
ISSUED AT 905 PM EDT WED MAY 7 2014

WE TRIMMED THE SCA TO ONLY INCLUDE THE NEARSHORE AREA NORTH OF
GRAND HAVEN. WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA
OVERNIGHT SOUTH OF GRAND HAVEN.

&&

.HYDROLOGY...
ISSUED AT 330 PM EDT WED MAY 7 2014

HEAVIEST RAIN LAST NIGHT FELL IN A SWATHE FROM MUSKEGON TO GRAND
RAPIDS EAST INTO SOUTHERN IONIA COUNTY. REPORTS IN THIS ZONE SHOWED
RAINFALL ON THE ORDER OF 1 TO 2 INCHES GENERALLY. RIVERS IN AND
AROUND THE GRAND RAPIDS AREA HAVE BRIEFLY SPIKED UP...BUT GIVEN THE
CONVECTIVE NATURE OF THE PRECIPITATION (NOT BASIN WIDE) THINKING WE
WILL NOT SEE ANY ISSUES FROM THIS INITIAL BURST IN TERMS OF
ADVISORIES.

ADDITIONAL RAINFALL IS EXPECTED HOWEVER FROM TONIGHT THROUGH FRIDAY
NIGHT. RAINFALL THROUGH THE REMAINDER OF THE EVENT COULD STILL END
UP BEING AROUND AN INCH OVER MUCH OF THE AREA. THINKING OUR BEST
CHANCES FOR RAIN FROM HERE ON OUT WILL COME THURSDAY EVENING THROUGH
FRIDAY MORNING. NOT EXPECTING BIG RIVER ISSUES IN TERMS OF WARNINGS
AND ADVISORIES FOR RIVER POINTS...BUT LOCALLY HEAVY RAINS ARE QUITE
POSSIBLE JUST LIKE LAST NIGHT.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 7 AM EDT FRIDAY FOR LMZ847>849.

&&

SYNOPSIS...DUKE
SHORT TERM...DUKE
LONG TERM...LAURENS
AVIATION...MJS
HYDROLOGY...DUKE
MARINE...93
Hazardous weather outlook, May 7, 4:25 PM EDT, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
425 PM EDT WED MAY 7 2014

MIZ037>040-043>046-050>052-056>059-064>067-071>074-080845-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
425 PM EDT WED MAY 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS EVENING AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE BOTH THIS EVENING AND TONIGHT.
AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE. LARGE HAIL AND DAMAGING
WINDS WOULD BE THE MAIN RISKS.  LOCALLY HEAVY RAIN AND FREQUENT
LIGHTNING COULD ACCOMPANY THE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT AND
FRIDAY. THUNDERSTORMS ARE POSSIBLE NEXT MONDAY AND TUESDAY AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY EVENING INTO FRIDAY.

LMZ844>849-080845-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
425 PM EDT WED MAY 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS EVENING AND TONIGHT

EAST WINDS TO 25 KNOTS AND SCATTERED THUNDERSTORMS WILL POSE A
HAZARD TO SMALL CRAFT THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT AND
FRIDAY. THUNDERSTORMS ARE POSSIBLE NEXT MONDAY AND TUESDAY AS WELL.
AREAS OF DENSE FOG MAY IMPACT LAKE MICHIGAN THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY EVENING INTO FRIDAY.

MEADE MJS

In the hours before

Special weather statement, May 7, 7:02 PM EDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
702 PM EDT WED MAY 7 2014

MIZ043-044-080000-
NEWAYGO-OCEANA-
702 PM EDT WED MAY 7 2014

...SIGNIFICANT WEATHER ADVISORY...

AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SHELBY...MOVING EAST AT 40 MPH.

PEA SIZE HAIL...WIND GUSTS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  NEWAYGO...            BITELY...             FREMONT...
  WHITE CLOUD...        FERRY...              WALKERVILLE...
  HESPERIA...           TROY TWP...           REEMAN...
  WOODLAND PARK...      BROHMAN...            HOME TWP...
  BRIDGETON...          ASHLAND TWP...        WOODVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 4374 8647 4382 8644 4381 8556 4330 8557
      4329 8604 4347 8604 4347 8646 4360 8654
      4366 8654
TIME...MOT...LOC 2303Z 285DEG 33KT 4362 8629

MJS
Special weather statement, May 7, 7:08 PM EDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
708 PM EDT WED MAY 7 2014

MIZ051-052-058-059-080015-
CLINTON-GRATIOT-IONIA-MONTCALM-
708 PM EDT WED MAY 7 2014

...SIGNIFICANT WEATHER ADVISORY...

AT 701 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR VICKERYVILLE...MOVING EAST AT 40 MPH.

PEA SIZE HAIL...WIND GUSTS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  ST. JOHNS BY 735 PM EDT...
  HUBBARDSTON BY 710 PM EDT...
  ASHLEY BY 735 PM EDT...
  ELSIE BY 745 PM EDT...
  CARSON CITY BY 710 PM EDT...
  PERRINTON BY 720 PM EDT...
  MAPLE RAPIDS BY 725 PM EDT...
  BRIDGEVILLE BY 730 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 4277 8437 4309 8502 4326 8496 4324 8436
TIME...MOT...LOC 2308Z 285DEG 33KT 4315 8487

MJS
Local storm report, May 7, 8:26 PM EDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
826 PM EDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             1 NE FERRY              43.59N 86.21W
05/07/2014  M1.00 INCH       OCEANA             MI   BROADCAST MEDIA

&&
Special weather statement, May 8, 12:17 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1217 AM EDT THU MAY 8 2014

MIZ045-046-051-052-058-059-080515-
CLINTON-GRATIOT-IONIA-ISABELLA-MECOSTA-MONTCALM-
1217 AM EDT THU MAY 8 2014

...SIGNIFICANT WEATHER ADVISORY...

AT 1214 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF  RAPIDLY DEVELOPING THUNDERSTORMS ALONG A LINE EXTENDING FROM
WEIDMAN TO ITHACA...MOVING EAST AT 25 MPH.

PENNY SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  ALMA BY 1220 AM EDT...
  MOUNT PLEASANT BY 1240 AM EDT...
  WEIDMAN BY 1220 AM EDT...
  ASHLEY BY 1240 AM EDT...
  ROSEBUSH BY 1245 AM EDT...
  ELSIE BY 1250 AM EDT...
  ELWELL BY 1215 AM EDT...
  BEAL CITY BY 1225 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

&&

LAT...LON 4307 8512 4375 8512 4374 8460 4347 8460
      4347 8436 4307 8436
TIME...MOT...LOC 0417Z 272DEG 20KT 4366 8499 4332 8464

93

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 12:17 AM EDTSpecial Weather StatementGRRGratiot, Isabella58 min
May 8, 1:40 AM EDTSpecial Weather StatementGRRGratiot65 min
May 8, 7:37 PM EDTSevere Thunderstorm WarningGRRMontcalm83 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.